Universal fuzzy controllers based on generalized T-S fuzzy models

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

49 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)55-70
Journal / PublicationFuzzy Sets and Systems
Volume201
Publication statusPublished - 16 Aug 2012

Abstract

This paper investigates the universal fuzzy control problem based on generalized T-S fuzzy models. The universal approximation capability of the generalized T-S fuzzy models is shown and an approach to robust controller design for general nonlinear systems based on this kind of generalized T-S fuzzy models is developed. The results of universal fuzzy controllers for two classes of nonlinear systems are then given, and constructive procedures to obtain the universal fuzzy controllers are also provided. An example is finally presented to show the effectiveness of our approach. © 2012 Elsevier B.V. All rights reserved.

Research Area(s)

  • Fuzzy control design, T-S fuzzy models, Universal approximators, Universal fuzzy controllers

Citation Format(s)

Universal fuzzy controllers based on generalized T-S fuzzy models. / Gao, Qing; Feng, Gang; Wang, Yong; Qiu, Jianbin.

In: Fuzzy Sets and Systems, Vol. 201, 16.08.2012, p. 55-70.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review